# SDR UALA2009042401189

- Difficulty date: April 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 46,030 hours, 16,501 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT CHECK FAILS TEST.  MSG INT LOADS AFT L APPEAR AT END OF TEST.  RELAMPED 1 EA BURNED OUT BULB IN EXIT SIGN ABOVE DOOR 2L.  EMERGENCY LIGHT TEST OKAY.
